WoRMS source details

Gofas S. (2000). Four species of the family Fasciolariidae (Gastropoda) from the North Atlantic seamounts. Journal of Conchology 37(1): 7-16
41626
Gofas, S.
2000
Four species of the family Fasciolariidae (Gastropoda) from the North Atlantic seamounts
Journal of Conchology
37(1): 7-16
Publication
CLEMAM P2582
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin

Checked: verified by a taxonomic editorFusinus meteoris Gofas, 2000 (original description)
Checked: verified by a taxonomic editorLatirus rugosissimus (Locard, 1897) (new combination reference)